Weighted coorbit spaces and Banach frames on homogeneous spaces

Dahlke, Stephan ; Steidl, Gabriele ; Teschke, Gerd

Document Type: Article
Year of publication: 2004
The title of a journal, publication series: The Journal of Fourier Analysis and Applications
Volume: 10
Issue number: 5
Page range: 507-539
Place of publication: Boston, Mass. [u.a.]
Publishing house: Birkhäuser
ISSN: 1069-5869
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik u. Informatik (Steidl 1996-2011)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item